| Model Number |
HX-110QR |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the rotatable clip fixing device exhibited an issue were the clip gripping the mucosa could not be removed from the applicator.However, it was subsequently removed by shaking it.The issue was found during a therapeutic colon polypectomy procedure and the procedure was completed using a similar device.There were no reports of patient harm.This complaint is related to (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Additional information added to fields h6.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned to olympus for inspection, and the customer's complaint was not confirmed.As a result, the presumed cause and a definitive root cause could not be determined.Based on the results of the investigation, the facility determined that there was nothing wrong with the hx-110qr (and therefore no need to have it checked) because clipping was possible without any problems when the hx-610-135 was changed to a different lot.The event can be prevented by following the instructions for use: ·do not apply excessive bending, pulling or pressure to this product.It may lead to equipment damage or functional deterioration.·do not round the insertion tube smaller than 20 cm in diameter.The insertion tube may be damaged.·do not use excessive force to operate each part.It may lead to damage of rotating clip device and clip.Olympus will continue to monitor field performance for this device.